Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 127363, 13 pages
http://dx.doi.org/10.1155/2010/127363
Review Article

Existence of Positive Solutions for a Functional Fractional Boundary Value Problem

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 18 February 2010; Accepted 29 April 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanzhi Bai, “Existence of Positive Solutions for a Functional Fractional Boundary Value Problem,” Abstract and Applied Analysis, vol. 2010, Article ID 127363, 13 pages, 2010. doi:10.1155/2010/127363